# SDR UPS99528331

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON DEPARTURE WHEN GEAR HANDLE RAISED TO UP NOSE GEAR GREEN LIGHT REMAINED ON, DOOR LIGHT ON, GEAR DISAGREE EICAS AND LOUD NOISE LIKE GEAR HANGING.  LOWERED GEAR HANDLE TO DOWN AND GOT GOOD INDICATION, RE-RAISED GEAR HANDLE AND ALL GEAR FAIRED NORMALLY.  INSPECTED NOSE GEAR, NO DEFECTS NOTED.
